MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE - I10 STANDARD

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO DUODENOSCOPE - I10 STANDARD
Model Number ED34-I10T
Medical Device Problem Codes Break (1069); Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model ed34-i10t is available in the usa with a 510k number k163614.Evaluation summary it was due to an excessive force applied on the accessory while inserting and withdrawing from the operation channel.In addition, we confirmed that the defector wire break, the deflector body damage, the objective prism assy break, the lcb distal cover glass break, the u/d and r/l pulley wires stretch, and the deflector operation knob break; however, these are not related to the alleged complaint.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
Date of event not known for the exact date, we just know the year the complaint was sent in to manufacturer.This event occurred at the time of reprocessing.There was no report of patient harm.Accessory stuck in scope.

Brand Name
PENTAX
Common Device Name
VIDEO DUODENOSCOPE - I10 STANDARD
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12250883
Report Number9610877-2021-10536
Device Sequence Number3635860
Product Code FDT
UDI-Device Identifier04961333232956
UDI-Public04961333232956
Combination Product (Y/N)N
Initial Reporter CountryEC
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberED34-I10T
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1